Skip to Content
- Q. What happens if I overdose on Febrex Plus?
- Q. What happens if I miss a dose of Febrex Plus?
- Q. What happens if I eat expired Febrex Plus?
- Q. Onset time of Febrex Plus?
- Q. Till when does the effect of Febrex Plus stay?
- Warnings When Taking Febrex Plus
- Are There Any Reported Allergic Reactions to Febrex Plus?
- What are the effects of Febrex Plus tablets on organs?
- 1. Food Interactions with Febrex Plus
- 2. Medicines Interactions with Febrex Plus
- 3. Effects of Febrex Plus on Lab Tests
- 4. Febrex Plus’s interactions with Pre-existing Conditions/Diseases
- Q. Can I have Febrex Plus with alcohol?
- Q. Any particular food item to be avoided?
- Q. Can I have Febrex Plus when pregnant?
- Q. Can I have Febrex Plus when feeding a baby?
- Q. Can I drive after taking Febrex Plus?
- Storage requirements for Febrex Plus Tablets
- Q. What is Febrex Plus?
- Q. What are the uses of Febrex Plus?
- Q. What are the side effects of Febrex Plus?
- Q. How long does it take for Febrex Plus to show results?
- Q. Should Febrex Plus be taken on an empty stomach?
- Q. Does Febrex Plus make you drowsy?
- Q. What should be the time gap between the consumption of 2 Febrex Plus Tablets?
- Q. Should I complete the whole cycle of the medicine even if cured?
- Q. Does Febrex Plus effect my menstrual cycle?
- Q. Is Febrex Plus safe for children?
- Q. Are there any symptoms that I should consider before taking Febrex Plus?
- Q. Is Febrex Plus legal in India?
1What is Febrex Plus?
It is mainly used for prevention or treatment of symptoms like allergic reactions, common cold, fever and runny nose etc. Sleepiness, Drowsiness and Dry mouth are the most commonly seen side effects at repetitive doses. It should be totally avoided in case of liver and kidney diseases, and in patients with glaucoma, epilepsy and allergic reactions with Febrex Plus.
Febrex Plus Composition: Chlorpheniramine 2mg + Paracetamol 500mg + Phenylephrine 10mg. Manufactured By: Indoco Remedies Ltd.
Prescription: Required as it belongs to Schedule ‘H’ but it is also available as OTC
Form: Tablets, drops and syrups
Price: Rs 42.10 for 10 tablets.
Expiry/Shelf Life: 24 months from the date of manufacturing
Type of Drug: Anti histamine + Anti pyretic + Decongestant